RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 1, Pages 39–72 (Mi msb5358)  

This article is cited in 9 scientific papers (total in 11 papers)

Méthode nouvelle à résoudre le problème de Cauchy pour les équations linéaires hyperboliques normales

S. Soboleff


Full text: PDF file (1366 kB)

Bibliographic databases:

Received: 08.09.1935
Language: French

Citation: S. Soboleff, “Méthode nouvelle à résoudre le problème de Cauchy pour les équations linéaires hyperboliques normales”, Rec. Math. [Mat. Sbornik] N.S., 1(43):1 (1936), 39–72

Citation in format AMSBIB
\Bibitem{Sob36}
\by S.~Soboleff
\paper M\'ethode nouvelle \`a r\'esoudre le probl\`eme de Cauchy pour les \'equations lin\'eaires hyperboliques normales
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 1
\pages 39--72
\mathnet{http://mi.mathnet.ru/msb5358}
\zmath{https://zbmath.org/?q=an:0014.05902|62.0568.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5358
  • http://mi.mathnet.ru/eng/msb/v43/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Dubinskii, “The algebra of pseudodifferential operators with analytic symbols and its applications to mathematical physics”, Russian Math. Surveys, 37:5 (1982), 109–153  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Russian Math. Surveys, 45:5 (1990), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. I. Golubov, “Dyadic distributions”, Sb. Math., 198:2 (2007), 207–230  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. J. Appl. Industr. Math., 2:3 (2008), 301–310  mathnet  crossref  mathscinet
    6. M. K. Kerimov, “On the 100th anniversary of the birthday of academician Sergei L'vovich Sobolev (1908–1989)”, Comput. Math. Math. Phys., 49:3 (2009), 391–397  mathnet  crossref  mathscinet  isi  elib
    7. Ipatova V.M., Agoshkov V.I., Kobelkov G.M., Zalesny V.B., “Theory of Solvability of Boundary Value Problems and Data Assimilation Problems for Ocean Dynamics Equations”, Russ. J. Numer. Anal. Math. Model, 25:6 (2010), 511–534  crossref  isi
    8. A. K. Guschin, “O zadache Dirikhle dlya ellipticheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 19–43  mathnet  crossref  zmath  elib
    9. A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi  elib
    10. A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Sb. Math., 206:10 (2015), 1410–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. S. S. Kutateladze, “Banakh, Sobolev i burnye gody”, Sib. elektron. matem. izv., 14 (2017), 58–65  mathnet  crossref
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:2738
    Full text:804
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018